# SDR CALA2017080802520

- Difficulty date: August 8, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 49,491 hours, 21,358 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Reservoir
- Condition: Warning Light
- Location: Green Hyd Sys
- Part time: 49,485 hours, 21,355 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HYD RESERVOIR OVERHEAT DISPLAYED ON UPPER ECAM SCREEN.  EMERGENCY DECLARED.  REPLACED LOW PRESSURE FILTER MODULE,  REPLACED HIGH PRESS FILTER MODULE. REPLACED THE GREEN SYS CHECK VALVE. REPLACED LANDING GEAR DOOR SELECTOR VALVE IAW AMM32-31-34,  AMM 29-11-44, AND AMM 29-11-45. RAN NR 1 ENGINE AND OPERATED HYD SYSTEM, COULD NOT DUPLICATE THE OVERHEAT TRIP IAW TSM 29-11-00-810-802A.
